MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC231200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); No Code Available (3191)
Date of Event 11/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.This code is used to describe an endoleak.According to the gore® excluder® aaa endoprosthesis instructions for use, adverse events that may occur and/or require intervention include, but are not limited to endoleak and aneurysm enlargement.Users are made aware of the risks associated with type ii endoleaks in the ifu and are instructed to consider the risks and benefits discussed in the ifu for each patient before using the devices.The date of aneurysm enlargement (b)(6) 2017, will be used as an event date.
 
Event or Problem Description
On (b)(6) 2014, this patient underwent endovascular treatment for an abdominal aortic aneurysm with gore® excluder® aaa endoprostheses.Pre-treatment computed tomography angiography (cta) showed that the maximum diameter of an aortic aneurysm/lesion was 54mm.The patient tolerated the initial procedure.Follow up cta showed that from (b)(6) 2017 till (b)(6) 2018, the aneurysm increased in size from 55mm to 60mm.It was reported that on (b)(6) 2018, a type ii endoleak was determined.On (b)(6) 2019, a coil embolization procedure was performed to treat an endoleak.The patient tolerated the procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8552424
Report Number3007284313-2019-00121
Device Sequence Number16243251
Product Code MIH
UDI-Device Identifier00733132618569
UDI-Public00733132618569
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2017
Device Catalogue NumberPLC231200
Device Lot Number12328702
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient Weight118